| Catalog Number |
123614A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, on 21mar2026, the interventional ward nurse was inspecting the ward when the patient responded that was conscious of urination but had difficulty in urinating, the nurse examined the urethra and found that the urethra was partially dislodged from the balloon and was broken, in order not to affect the patient's treatment and promptly replaced the urethra with a new one.